# SDR AALA202310302658

- Difficulty date: October 28, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 62,159 hours, 26,264 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Burned Out
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: STRONG ELECTRICAL SMELL ON COPILOT SIDE. PERFORMED SMOKE ODOR FUME TROUBLESHOOTING CARD 08L00021001. FOUND COPILOT GRIMES LIGHT BULB SMOKED AND RESIDUAL SMELL PRESENT. INSPECTED AND RELAMPED GRIMES LIGHT. OPERATIONAL CHECKS GOOD, NO FURTHER FUMES.
